# SDR SWAA960560

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 304-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR MOPSILL CORRODED AT BS 304 TO 360, WL 208, LBL 56.  REPAIRED PER BOEING SRM.
